# SDR SWAA2021052595687

- Difficulty date: June 27, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 66,739 hours, 39,467 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Out Of Tolerance
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FWD TRUNNION FITTING- LOWER OUTBOARD LUG BORE DIAMETER BEYOND AND NOMINAL DIMENSIONS / ACCOMPLISHED E.A. 1-A57-3246 AND MT 757-RCB-04-01 ON LOWER OUTBOARD TRUNNION FITTING LUG BORE. REF D&M ENTERPRISES W.O. SSR# 1229
